Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Shchepetev, Vadim Anatol'evich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:107
Abstract pages:405
Full texts:145
References:17
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person41671
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/209251

Publications in Math-Net.Ru
2009
1. V. A. Shchepetev, “About distortion theorems for one class quasi-conformal mappings, conformal outside a ring”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2009, 4(8),  65–74  mathnet
1983
2. V. Ya. Gutlyanskii, V. A. Shchepetev, “Sharp estimates of the modulus of a univalent analytic function with quasiconformal continuation”, Mat. Zametki, 33:2 (1983),  179–186  mathnet  mathscinet  zmath; Math. Notes, 33:2 (1983), 90–94  isi
1974
3. V. Ya. Gutlyanskii, V. A. Shchepetev, “A generalized area theorem for a class of $q$-quasi-conformal mappings”, Dokl. Akad. Nauk SSSR, 218:3 (1974),  509–512  mathnet  mathscinet  zmath
1973
4. V. Ya. Gutlyanskii, V. A. Shchepetev, “On theorems of distortion and rotation on the class of holomorphic univalent functions”, Sibirsk. Mat. Zh., 14:4 (1973),  867–872  mathnet  mathscinet  zmath; Siberian Math. J., 14:4 (1973), 603–607

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021